Publication
Title
On the system optimum of traffic assignment in **M/G/c/c** state-dependent queueing networks
Author
Abstract
Language
English
Source (journal)
European journal of operational research. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0377-2217
Volume/pages
201:1(2010), p. 183-193
ISI
000272262100017
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification Error report